Show simple item record

dc.contributor.authorYin, Y.
dc.contributor.authorShi, P.
dc.contributor.authorLiu, F.
dc.contributor.authorTeo, Kok Lay
dc.date.accessioned2017-01-30T13:17:25Z
dc.date.available2017-01-30T13:17:25Z
dc.date.created2014-07-06T20:00:22Z
dc.date.issued2013
dc.identifier.citationYin, Y. and Shi, P. and Liu, F. and Teo, K.L. 2013. Fuzzy model-based robust H∞ filtering for a class of nonlinear nonhomogeneous Markov jump systems. Signal Processing. 93 (9): pp. 2381-2391.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/30099
dc.identifier.doi10.1016/j.sigpro.2013.03.003
dc.description.abstract

This paper studies the problem of robust fuzzy H∞ filtering for a class of uncertain nonlinear discrete-time Markov jump systems with nonhomogeneous jump transition probabilities. The Takagi and Sugeno fuzzy model is employed to represent such nonlinear nonhomogeneous Markov jump system with norm-bounded parameter uncertainties. By Lyapunov function approach, under the designed mode-dependent and variation-dependent fuzzy filter which includes the membership functions, a sufficient condition is presented to ensure that the filtering error dynamic system is stochastically stable and has a prescribed H∞ performance index. An example is given to demonstrate the effectiveness and advantages of the proposed techniques.

dc.publisherElsevier BV
dc.subjectUncertain nonlinear system
dc.subjectStochastically stable
dc.subjectFuzzy H∞ filtering
dc.subjectNonhomogeneous Markov jump systems
dc.titleFuzzy model-based robust H∞ filtering for a class of nonlinear nonhomogeneous Markov jump systems
dc.typeJournal Article
dcterms.source.volume93
dcterms.source.number9
dcterms.source.startPage2381
dcterms.source.endPage2391
dcterms.source.issn0165-1684
dcterms.source.titleSignal Processing
curtin.department
curtin.accessStatusFulltext not available


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record